MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 30; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 30; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was damage to the membrane of an intracavity transducer, exposing the metal underneath the membrane, resulting in a failed leakage current test.The c9-4v transducer was associated with the affiniti 30 ultrasound system at the customer's site.The issue was discovered while the device was outside of clinical use and there was no patient or user harm associated with this event.The philips service engineer evaluated the transducer and confirmed the membrane was damaged.The transducer was replaced to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was unable to be performed to determine the cause of the reported problem.The transducer was no longer available; therefore, no repair or evaluation data could be obtained.No additional investigation is possible.

Brand Name
AFFINITI 30
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21721584
Report Number3019216-2025-000067
Device Sequence Number13120994
Product Code IYN
UDI-Device Identifier00884838074187
UDI-Public(01)00884838074187
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown